# SDR USAA2011083000009

- Difficulty date: August 25, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 67,869 hours, 43,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL - CRACK IN FUSELAGE SKIN 10 INCHES AFT OF BS 727C, S4L.  REPAIRED FUSELAGE SKIN AT BS 727 + 10", S4L IAW B737 SRM 53-00-01.
